MAUDE Adverse Event Report: SMITH & NEPHEW UNITED INC TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)

SMITH & NEPHEW UNITED INC TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 7209807
Medical Device Problem Codes Break (1069); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during testing, the metal piece snapped out on the shaft of the hand piece.There was no patient involvement.No further information available.
 
Additional Manufacturer Narrative
Investigation summary: one device was received for evaluation.The returned sample did not meet specification as received.The visual inspection found that the nipple to attach suction had broken.The customer reported that during testing, the metal piece snapped out of the hand piece.Verified customer complaint that the metal piece snapped out of the hand piece.The investigation found the most probable cause of the reported event to be the snapped metal piece.Hand piece was scrapped.If information is provided in the future, a supplemental report will be issued.

Brand Name
TRUCLEAR
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
SMITH & NEPHEW UNITED INC
75 s. meridian ave
oklahoma city OK 73107
MDR Report Key7960437
Report Number1643264-2018-02066
Device Sequence Number1681614
Product Code HIH
UDI-Device Identifier10884521749900
UDI-Public10884521749900
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K132015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7209807
Device Catalogue Number7209807
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2018
Initial Date Received by Manufacturer 09/18/2018
Supplement Date Received by Manufacturer11/05/2018
Initial Report FDA Received Date10/12/2018
Supplement Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1